# SDR C2XA00IA275

- Difficulty date: September 6, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10130115
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THE EMERGENCY EXIT SIGN UNDER THE FILGHT ATTENDANT SEAT TO BE BROKEN AND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
